# SDR AALA20140108009

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 49,915 hours, 6,440 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MAO INFLIGHT MIA-GRU.  CREW REPORTED SMOKE IN CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED MAO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DEACTIVATED &  PLACARDED RT HAND EQUIPMENT COOLING FAN IAW MEL.  FLIGHT CONTINUED TO DESTINATION. REPLACED RT HAND EQUIPMENT COOLING SUPPLY FAN AT MIA ON 01/09/2014.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
